MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the unit, but was unable to reproduce the reported issue.The fse performed all functional and safety checks to meet factory specifications.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
It was reported that during patient transport, the cs300 intra-aortic balloon pump (iabp) was not working properly.Additionally and unrelated, it was reported that the iabp unit involved was making an odd sound.No patient harm, serious injury or adverse event was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis of production: (3331/213) the device history record review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.Trend analysis: (4110/213) the overall 24 month product complaint trend data for the period apr 2019 through mar 2021 was reviewed.There were no triggers identified for the review period.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) was not working properly.Additionally and unrelated, it was reported that the iabp unit involved was making an odd sound.It is unknown under which circumstances this event occurred; however there was no patient involvement, and no adverse event was reported.
 
Additional Manufacturer Narrative
After completion of the repair, the getinge field service engineer had spoken to the customer who later verified that there had not been a patient involved in this event.Additionally, the customer confirmed that the event had occurred on the night of (b)(6) 2021.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11591115
Report Number2249723-2021-00670
Device Sequence Number4882077
Product Code DSP
UDI-Device Identifier10607567108711
UDI-Public10607567108711
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-UC-3023-83
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/01/2021
06/29/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/23/2021
06/30/2021
Patient Sequence Number1